# SDR SIMA3152

- Difficulty date: November 10, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145235
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: CA33020
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PHL - FLT 4959 - DURING CLIMB-OUT, CREW HEARD A LOUD POPPING NOISE FOLLOWED BY PRESSURIZATION SPIKE.  THERE AFTER CREW NOTED BLEED LEAK ON E1 WITH CARGO SMOKE DETECTOR ILLUMINATED.  CREW BLEW BOTTLES AND DECLARED AN EMERGENCY AND RETURNED TO PHL.  AIRCRAFT LANDED SAFELY AWAITED BY CFR.  AFTER CFR INVESTIGATED NO EVIDENCE OF FIRE WAS DETECTED.  NOTE PASSENGERS WAS DEPLANED NORMALLY AT THE GATE.  NO FURTHER INCIDENTS WERE REPORTED.  REMOVED AND REPLACED CLAMP AND SEAL.  OPS CHECK GOOD.  (M)
